Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dr aRobert My CD4 is 320
May 18, 2011

Hi doctor, I am a young guy who was detected HIV Positive last month. So I did my CD4 test here in israel and I got the results. My CD4 is 320. But my concered is if should I take the treatment since My doctor in Israel told me that I dont need to take the medicine I dont know how it works in other country. I would really like to know your opinion please. I have been feeling so well living a healthy life , taking my vitamients and doing a lot sports to keep my body in a good condition. I try no to be stress since I knew I was positive. What I do is to be with a good seem of humor eating well and doing sports. I know so well if I become to feel stress, it will really destroy my health complety. But I am here fighting with this virus. Most of my time I feel good with full energy.

Sorry for so much writing Dr. I hope to hear from you soon

Response from Dr. Frascino

Hello,

The published guidelines recommend you begin combination antiretroviral therapy when the CD4 count hits 500. I and a number of other HIV specialists recommend beginning treatment as soon as someone finds out he is infected, even if his CD4 count is above 500, to prevent damaging immune inflammation and to preserve immune function. We also have recent information proving that by taking effective combination antiretroviral medication you dramatically decrease the risk of transmitting the virus to your sexual partners. You can read much more about "when to start" treatment in the archives of this forum and elsewhere on this site. Have a look.

Good luck. Be well.

Dr. Bob



Previous
ATRIPLA/isoniazid
Next
Licking Head of Dick

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement